MAUDE Adverse Event Report: STRYKER GMBH POST, STRAIGHT HOFFMANN 3 Ø11MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH POST, STRAIGHT HOFFMANN 3 Ø11MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 4922-2-120
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The attachments could not be attached.Replacement devices were available.Additionally reported: the attachment could not be put into the 5-hole pin holder.The approaches did not fit into the "star bore" provided for them.The original h3 7mm t-wrenches to loosen the screws during testing were used.The customer noticed the problems already when connecting the pin holder with the attachments, so no further assembly was made.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the device was returned for valuation and matches the reported failure mode.The device inspection, regarding the 5 hole pin clamp showed that the clamp is severely damaged.The clamp's holes show clear evidence of wear.Moreover, a functional inspection was held.Indeed the posts cannot be assembled with the clamp due to the damages noticed in the clamp.The posts are fully functional despite having some signs of wear noticed along the part.The posts were able to be assembled with a non defective clamp.Therefore, the failure was caused by the mishandling of the clamp, the use of large forces damaged the part.This case is classified as a user related issue.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the complaint report will be updated.

Brand Name
POST, STRAIGHT HOFFMANN 3 Ø11MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9721687
Report Number0008031020-2020-00468
Device Sequence Number355729
Product Code KTT
UDI-Device Identifier04546540681027
UDI-Public04546540681027
Combination Product (Y/N)N
PMA/510(K) Number
K111786
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4922-2-120
Device Catalogue Number49222120
Device Lot NumberL39320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2020
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer03/05/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR